# SDR ERAA20140022

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 22,578 hours, 34,590 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1143800665
- Part serial: 157U
- Condition: Inoperative
- Location: Cockpit
- Part time: 12,356 hours, 20,307 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT PROP GAUGE INOPERATIVE ON TAKEOFF ROLL.  R & R PROP INDICATOR, OPERATIONS CHECKED GOOD IAW MM 31-10-00.
